# SDR USAA2013061800007

- Difficulty date: June 15, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 25,455 hours, 11,027 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Failed
- Location: Hydrualic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO FIELD AT DUE TO LOSS OF GREEN ENGINE NR 1 HYD PUMP PRESSURE INDICATION INOP.  CAPTAIN ALSO REPORTED A FCU1 AND FCU2 FAULT WHICH MEANT THE FLIGHT CREW HAD TO HAND FLY THE ACFT.  FLIGHT LANDED WITHOUT INCIDENT. IAW TSM 29-11-00-810-804A, MX R & R NR 1 ENGINE GREEN HYD PRESSURE SWITCH IAW 29-11-17-400.  SYS OPS CHECK GOOD.  ALSO, FOUND FCU1 AND FCU2 BLANKED OUT.  RESET FCU1, FCU2, FMGC1 AND FMGC2 CIRCUIT BREAKERS.  FCU1 AND FCU2 OPS NORMAL.  AFS TEST OK 22-96-00.
